Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/36684
Title: A moderate deviation for associated random variables
Authors: Çaǧın, Tonguç 
Oliveira, Paulo Eduardo 
Torrado, Nuria 
Keywords: Moderate deviation; Association; Coupliing; Approximation
Issue Date: 2016
Publisher: Elsevier
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
SFRH/BPD/91832/2012. 
Serial title, monograph or event: Journal of the Korean Statistical Society
Volume: 45
Issue: 2
Abstract: Moderate deviations are an important topic in many theoretical or applied statistical areas. We prove two versions of a moderate deviation for associated and strictly stationary random variables with finite moments of order q > 2. The first one uses an assumption depending on the rate of a Gaussian approximation, while the second one discusses more natural assumptions to obtain the approximation rate. The control of the dependence structure relies on the decay rate of the covariances, for which we assume a relatively mild polynomial decay rate. The proof combines a coupling argument together with a suitable use of Berry–Esséen bounds.
URI: http://hdl.handle.net/10316/36684
DOI: 10.1016/j.jkss.2015.11.004
10.1016/j.jkss.2015.11.004
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
moderate_els_rev4.pdf332.77 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Nov 9, 2022

WEB OF SCIENCETM
Citations 10

3
checked on May 2, 2022

Page view(s) 20

607
checked on Nov 28, 2022

Download(s)

293
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.